I was initially given Ritalin (10mg pills) to try out; I cut them into four pieces each and spread it over the next month and a half. It worked well, allowed me to work, and felt ‘smooth’.

I ran out, found that they are expensive here (I was diagnosed and prescribed a week of pills - 14 - initially in Taiwan), and went to Thailand (neighbouring country) to get more. Turns out the place I went to only had Rubifen, a generic variant. It was about the same as I paid for Ritalin so I thought why not, and got enough to get me through the next year.

Fast forward a month and a half… when I am on my ‘off’ days (Sat & Sun, when I don’t need to work or study), I am now reacting to things pretty badly. I snapped at my partner very easily, I almost put a window through because I knocked a bottle over, and generally had a miserable weekend. With Rubifen, I feel fine, able to complete tasks, work and whatnot. Without it I’m not sure I should be around other people. Is this normal? Will it level off or should I go and get something else instead?

  • @themoonisacheese
    link
    English
    23 months ago

    That’s common withdrawal symptoms for amphetamines (what Ritalin is). Taking more will obviously alleviate the effects short term but make you more dependant and worsen when you’ll stop, and taking less will eventually run into tolerance and stop working.

    For the immediate future I suggest to take less if you can manage, and to take other, lighter stimulants on your off days ( caffeine is the big one, also try simply exercising for an hour to let out all the frustration and produce dopamine on your own).